Alert archive / New York / Special Weather Statements in 2019

Special Weather Statement, NWS Albany, NY

August 21, 2019Fulton County, New York

NWS Albany, NY issued this special weather statement at Aug 21, 2019, 9:21 AM EDT for Fulton County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2019, 9:21 AM EDT (13:21 UTC)
Expired
Aug 21, 2019, 9:45 AM EDT
In force
24 min
Issued by
NWS Albany, NY

County Fulton County, NY

The radar

The Albany radar (KENX), 86 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 1.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

120 
WWUS81 KALY 211321
SPSALY

Special Weather Statement
National Weather Service Albany NY
921 AM EDT Wed Aug 21 2019

NYZ033-039-082-211345-
Southern Fulton-Hamilton-Northern Fulton-
921 AM EDT Wed Aug 21 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HAMILTON
AND CENTRAL FULTON COUNTIES...

At 921 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Lake Pleasant to
near Caroga Lake Public Campground. Movement was northeast at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Speculator, Northville, Mayfield, Lake Pleasant, Wells, Cranberry
Creek, Caroga Lake Public Campground, Northampton Beach Public
Campground, Caroga Lake, Sacandaga Campground, Bleecker, Hope,
Arietta, Benson, Girards Sugarbush, Sweets Crossing, Pinnacle,
Whitehouse, Shaker Place and Carpenters Corners.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4353 7418 4310 7412 4306 7458 4344 7462
TIME...MOT...LOC 1321Z 232DEG 37KT 4340 7454 4308 7453 

$$

CS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 21, 7:47 AM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 21, 7:47 AM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
747 AM EDT Wed Aug 21 2019

.SYNOPSIS...
It will become warm and muggy today as a warm front tracks
northward. Several rounds of showers and thunderstorms are
expected today into this evening, with some storms possibly
becoming severe. Additional rain showers are possible on
Thursday into Thursday night as a cold front slowly crosses the
area. Fair and cool weather is forecast for Friday into
Saturday, with isolated showers possible by Sunday as an upper
level disturbance passes nearby.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Slight Risk for Severe Thunderstorms across eastern NY and
adjacent western New England for today...

As of 7AM AM EDT, clusters of showers and thunderstorms ahead of
an approaching warm front have impacted the Mohawk Valley,
Capital District and southern VT early this morning with a few
bowing segments warranting and verifying severe thunderstorms.
With such a humid air mass in place, storms have efficiently
produced heavy rain with NYS mesonet stations measuring nearly
an 1.50" in less than 30 minutes. Expect clusters of showers
and thunderstorms to continue progressing northeastward towards
New England through daybreak with additional showers and storms
in western and central NY expected to expand eastward into the
ALY CWA this morning. Best chances seem to be mainly north of
the I-90 as shown in the 06z NAM Nest which has done very well
with the track of the early morning convection. Additional
storms this morning will continue to have potential to produce
heavy downpours, frequent lightning and we will monitor severe
potential. Given recent rounds of heavy rain, we will also
monitor flooding potential as the some ground surfaces have
become saturated.

Previous Discussion...This initial band of showers/storms seems
to be tied to a surge of mid level warm advection, with the
nose of a strengthening low level jet segment approaching from
the northern mid Atlantic states.

Additional showers and thunderstorms were ongoing across western
NYS and PA. These showers/storms were closer to a mid/upper
level shortwave located across the central/eastern Great Lakes.
It is this feature that looks to bring the main threat for
severe thunderstorms today.

As this wave approaches from the west, south to southwest winds
within the mid levels of the atmosphere are expected to increase
to 30-40 KT, resulting in strong deep-layer shear. Combined with
increasing instability with HREF mean MUCAPE reaching 1000-2000
J/kg, should support organized convection late this morning
through at least mid afternoon. It appears that the greatest
threat for severe thunderstorms will be from the eastern Mohawk
Valley into the Saratoga region, and points south and east,
possibly maximized immediately south and east of the Capital
Region into the mid Hudson Valley, NW CT and into Berkshire
County where instability may be slightly greater if breaks in
the clouds briefly develop later this morning. Main threats will
be damaging winds, however large hail will also be possible with
the strongest storms due to the rather strong deep layer shear.

In addition, low level helicity (both 0-1 km and 0-3 km)
increase to over 100 m2/s2 within portions of the Hudson River
Valley and points east early this afternoon. So, can not rule
out a tornado or two.

Heavy rainfall will also be a threat today, as there is some
potential for training/backbuilding of cells, despite relatively
quick forward movement. This potential may be maximized across
portions of the Mohawk Valley, Saratoga County into southern VT,
where enhanced low level convergence is suggested by some
mesoscale models. Isolated flash flooding may occur if cells
train and repeated thunderstorms occur in any location.
Otherwise, even non-training cells will easily have the
potential to cause ponding of water in poor drainage, urban and
low lying areas.

It appears the best potential for severe thunderstorms time-wise
may be roughly between noon and 4 PM, with a possible decrease
in severe threat from west to east after 4 PM as the mid level
wave passes into New England.

Highs reaching the mid 70s to lower 80s most areas, although
some mid/upper 80s could occur if some sun breaks through at
times within the mid Hudson Valley and lower elevations in NW
CT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Tonight, there still could be isolated to scattered
thunderstorms through midnight, as mid level heights continue
lowering with the approach of the main trough and surface cold
front from the west. Convective chances should decrease after
midnight, with patchy/areas of fog possibly developing. Lows
mainly in the 60s.

Thursday, the surface cold front will slowly cross the region
from NW to SE, with the approach of a positively tilted trough
from the Great Lakes. Isolated showers will remain possible
until the front passes, and can not rule out some non-severe
thunderstorms across portions of the mid Hudson Valley and NW CT
during the early-mid afternoon hours as HREF mean MU CAPES reach
500-1000 J/kg. Highs should reach the lower/mid 80s in valley
areas, and 70s most higher terrain areas. Some upper 80s may
occur across portions of the mid Hudson Valley where downsloping
NW winds will be possible.

Thursday night, the 00Z/21 NAM and ECMWF suggest a wave of low
pressure potentially ripples along the frontal boundary to our
south. This may allow showers to redevelop and expand as far
north as the I-90 corridor. Have indicated slight chance to low
chance PoPs to account for this possibility. Lows in the 50s to
lower 60s.

Friday-Friday night, cooler and less humid conditions are
expected. Still can not rule out an isolated shower Friday with
the passage of the main upper level trough/cold pool, with
chances mainly across northern areas. Highs Friday mainly in the
70s in valleys, with some 60s across higher terrain areas. Lows
Friday night in the 50s, with 40s possible across northern
areas.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Despite some differences in the modeled flow pattern between the
ECMWF and NCEP camps, fairly good agreement that the long term
period will have very low probability of hazardous weather. The
airmass will likely be fairly dry with model consensus of PWATs less
than 0.75 inches for the most part except perhaps for Tuesday. The
main difference within the medium range guidance is that the last
two runs of the ECMWF show a deeper and westward-shifted trough
compared with the GFS/GEFS mean. The ECMWF suggests this low cuts
off and hovers over the region for Sunday/Monday, while the GFS/GEFS
mean shunt the trough eastward and do not develop a cutoff, allowing
the upstream ridge to build overhead. The difference in the sensible
weather with a cutoff would likely be more cloud cover and perhaps
some diurnal showers. At this time, will lean toward the NCEP
solution noting the absence of GEFS members showing a cutoff. The
upshot is a dry forecast for Saturday through Monday with
comfortable humidity levels and temperatures near to slightly below
normal. Will introduce chance PoPs for Tuesday as the GFS and some
GEFS members indicate the ridge shifting east with ascent and
moisture return ahead of an advancing trough.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
As of 1145Z, area of showers and thunderstorms now lifting
north of KALB/KPSF. One cluster of storms may impact KGFL around
12Z. Current expectation is for a lull in the showers/storms
prior to early afternoon, except at perhaps KGFL which stands
the best chance of seeing additional convective activity prior
to 17Z.

Attention then turns to potential for convection from the early
afternoon into the evening. Lingering cloud cover and showers in the
late morning/early afternoon may hamper instability, especially at
KGFL. Current radar depicts a rain-free area over southern
NY/northeast PA which is promising for some breaks in the clouds
south of KGFL to increase instability. Will mention TEMPO group for
most probable period of TSRA impacting the terminals. For KGFL/KALB,
the most favored timeframe is 17-21Z, while at KPOU/KPSF it is 18-
23Z. If breaks in the clouds/showers develop late morning into early
afternoon, strong to severe thunderstorms will be possible with
damaging winds and large hail becoming the hazards. Brief periods of
IFR vsby is possible in heavier showers and thunderstorms during
this timeframe, but outside of thunderstorms expect mainly VFR
conditions with stratocumulus based around 3.5-5kft AGL.

After 00Z.22, showers and thunderstorms will decrease in intensity
and coverage. Some mist may develop where rainfall occurred earlier,
especially at KGFL/KPSF. Current expectation is for all sites to
have visibility restrictions after 06Z, with the typically foggier
spots at KPSF/KGFL seeing IFR vsby.

Winds will remain less than 10 kt from the south through the TAF

Outlook...

Thursday Night: Low Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Breezy NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: Low Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
It will become warm and muggy today as a warm front tracks
northward. Several rounds of showers and thunderstorms are
expected today into this evening, with some storms possibly
becoming severe. Additional rain showers are possible on
Thursday into Thursday night as a cold front slowly crosses the
area. Fair and cool weather is forecast for Friday into
Saturday, with isolated showers possible by Sunday as an upper
level disturbance passes nearby.

&&

.HYDROLOGY...
An anomalously moist airmass will spread back into the region
today with PWAT values increasing to 1.50-2.00 inches. Numerous
showers and thunderstorms are expected to develop in the moist
airmass, and any storm will be capable of heavy rainfall.
Though individual storms may be fast moving, there is potential
for repeated rounds of storms which will lead to the threat of
urban/poor drainage flooding and possible isolated flash
flooding.

Isolated showers are possible Thursday, with showers possible
across southern areas Thursday night.

Mainly dry conditions are expected Friday into Saturday.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...SND/KL
NEAR TERM...KL/Speciale
SHORT TERM...KL
LONG TERM...Thompson
AVIATION...Thompson
FIRE WEATHER...MSE/KL/Thompson
HYDROLOGY...MSE/KL/Thompson
Hazardous weather outlook, Aug 21, 4:19 AM EDT, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
419 AM EDT Wed Aug 21 2019

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-221100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
419 AM EDT Wed Aug 21 2019

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and tonight.
Thunderstorms are likely today into early tonight. There is a slight
risk for severe thunderstorms, with the main threat being damaging
wind gusts. Large hail and an isolated tornado can not be ruled out.
Locally heavy rainfall may lead to urban and poor drainage flooding,
with isolated flash flooding possible. Thunderstorms will generally
move from the west southwest, toward the east northeast at 25 to 30
mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Isolated thunderstorms are possible across portions of the mid Hudson
Valley and northwest Connecticut Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

In the hours before

Special weather statement, Aug 21, 6:36 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Albany NY
636 AM EDT Wed Aug 21 2019

VTZ013>015-211115-
Eastern Windham-Western Windham-Bennington-
636 AM EDT Wed Aug 21 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN BENNINGTON
AND WINDHAM COUNTIES...

At 636 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Dorset to Stratton to near
Wilmington. Movement was northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Londonderry, Townshend, Manchester, Stratton, Putney, Dorset,
Wilmington, Saxtons River, Westminster, Newfane, Manchester Center,
West Wardsboro, Windham, Rockingham, Dover, Jamaica, Sunderland,
Wardsboro, Rupert and Grafton.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4307 7244 4305 7247 4300 7245 4295 7253
      4292 7253 4282 7304 4302 7303 4319 7326
      4326 7326 4331 7314 4330 7299 4329 7299
      4330 7297 4330 7282 4325 7282 4322 7269
      4323 7247 4322 7244 4315 7246
TIME...MOT...LOC 1036Z 245DEG 33KT 4321 7316 4305 7295 4293 7295

KSL
Special weather statement, Aug 21, 8:19 AM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albany NY
819 AM EDT Wed Aug 21 2019

NYZ032-038-211300-
Northern Herkimer-Southern Herkimer-
819 AM EDT Wed Aug 21 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER COUNTY...

At 818 AM EDT, a strong thunderstorm was located over Trenton, or 12
miles north of Utica, moving northeast at 40 mph.

This storm will be near...
  Cold Brook around 825 AM EDT.
  Northwood around 830 AM EDT.
  Ohio around 835 AM EDT.

Other locations impacted by this storm include Grant, Gray,
Nobleboro, Atwell, Wheelertown, Woodin Corners, Russia, Herkimer
Landing, Wilmurt and Pardeeville Corners.

Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
      4346 7509 4358 7486 4349 7480 4343 7481
      4334 7487 4332 7482 4329 7483 4321 7508
      4324 7507 4323 7510 4325 7513 4325 7515
      4326 7516
TIME...MOT...LOC 1218Z 234DEG 36KT 4328 7518

JPV
Special weather statement, Aug 21, 8:36 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Albany NY
836 AM EDT Wed Aug 21 2019

VTZ014-015-211315-
Eastern Windham-Western Windham-
836 AM EDT Wed Aug 21 2019

...A STRONG THUNDERSTORM WILL AFFECT WINDHAM COUNTY...

At 836 AM EDT, a strong thunderstorm was located over Wilmington, or
11 miles south of Stratton, moving northeast at 25 mph.

This storm will be near...
  Brattleboro around 900 AM EDT.
  Townshend and Newfane around 905 AM EDT.
  Putney around 915 AM EDT.

Other locations impacted by this storm include Wardsboro Center,
North Vernon, South Newfane, Goose City, East Dummerston, Fairview
Village, Williamsville, Whitingham, East Dover and Four Corners.

Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4275 7290 4281 7293 4293 7292 4293 7298
      4299 7301 4302 7300 4313 7257 4297 7249
      4295 7253 4292 7252 4290 7253 4288 7255
      4285 7256 4281 7254 4278 7251 4277 7252
      4277 7249 4273 7246
TIME...MOT...LOC 1236Z 243DEG 24KT 4288 7285

JPV
Special weather statement, Aug 21, 8:43 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Albany NY
843 AM EDT Wed Aug 21 2019

NYZ032-211330-
Northern Herkimer-
843 AM EDT Wed Aug 21 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HERKIMER COUNTY...

At 842 AM EDT, a strong thunderstorm was located near Nicks Lake
Campground, or near Old Forge, moving northeast at 20 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Old Forge around 855 AM EDT.
  Alger Island Public Campground around 905 AM EDT.
  Big Moose around 910 AM EDT.
  Eagle Bay around 915 AM EDT.

Other locations impacted by this storm include Moshier Falls, Wolf
Lake Landing, Minnehaha, Thendara, Carter Station, Mountain Lodge and
Woods Lake.

Torrential rainfall is also occurring with this storm, and may cause
localized poding of water on roads.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4395 7513 4387 7483 4373 7481 4367 7485
      4359 7504 4366 7512 4388 7514
TIME...MOT...LOC 1242Z 230DEG 19KT 4370 7506

JPV
Special weather statement, Aug 21, 9:11 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
911 AM EDT Wed Aug 21 2019

NYZ033-042-211345-
Hamilton-Northern Warren-
911 AM EDT Wed Aug 21 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HAMILTON AND
NORTHWESTERN WARREN COUNTIES...

At 911 AM EDT, a strong thunderstorm was located 10 miles southwest
of Johnsburg, or 11 miles east of Speculator, moving northeast at 30
mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Johnsburg, North Creek, Garnet Lake, Sodom, Riparius, Edwards Hill,
Christian Hill, Wevertown, Holcombville, North River, Igerna, Bakers
Mills and Byrnes Corners.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4372 7390 4366 7381 4342 7406 4353 7434
      4374 7414 4375 7406 4374 7406 4375 7397
TIME...MOT...LOC 1311Z 219DEG 28KT 4356 7415

CS
Special weather statement, Aug 21, 9:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
921 AM EDT Wed Aug 21 2019

NYZ033-039-082-211345-
Southern Fulton-Hamilton-Northern Fulton-
921 AM EDT Wed Aug 21 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HAMILTON
AND CENTRAL FULTON COUNTIES...

At 921 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Lake Pleasant to
near Caroga Lake Public Campground. Movement was northeast at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Speculator, Northville, Mayfield, Lake Pleasant, Wells, Cranberry
Creek, Caroga Lake Public Campground, Northampton Beach Public
Campground, Caroga Lake, Sacandaga Campground, Bleecker, Hope,
Arietta, Benson, Girards Sugarbush, Sweets Crossing, Pinnacle,
Whitehouse, Shaker Place and Carpenters Corners.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4353 7418 4310 7412 4306 7458 4344 7462
TIME...MOT...LOC 1321Z 232DEG 37KT 4340 7454 4308 7453

CS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 3:43 AM EDTSpecial Weather StatementALYMontgomery47 min
Aug 21, 4:28 AM EDTSpecial Weather StatementALYColumbia47 min
Aug 21, 4:31 AM EDTSpecial Weather StatementALYMontgomery, Schenectady44 min
Aug 21, 4:40 AM EDTSpecial Weather StatementALYSchoharie50 min
Aug 21, 4:48 AM EDTSevere Thunderstorm WarningALYMontgomery, Rensselaer, Saratoga, Schenectady, Schoharie42 min
Aug 21, 5:07 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess85 min
Aug 21, 5:25 AM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Washington50 min
Aug 21, 7:23 AM EDTAreal Flood AdvisoryALYRensselaer, Saratoga, Washington89 min
Aug 21, 8:19 AM EDTSpecial Weather StatementALYHerkimer41 min
Aug 21, 8:43 AM EDTSpecial Weather StatementALYHerkimer47 min
Aug 21, 9:11 AM EDTSpecial Weather StatementALYWarren34 min
Aug 21, 9:48 AM EDTSpecial Weather StatementALYSaratoga, Warren42 min
Aug 21, 10:26 AM EDTSpecial Weather StatementALYWashington34 min
Aug 21, 11:01 AM EDTSpecial Weather StatementALYAlbany29 min
Aug 21, 11:27 AM EDTSpecial Weather StatementALYRensselaer33 min
Aug 21, 11:46 AM EDTSpecial Weather StatementALYDutchess44 min
Aug 21, 12:13 PM EDTSpecial Weather StatementALYDutchess47 min
Aug 21, 12:59 PM EDTAreal Flood AdvisoryALYFulton, Herkimer2 hr
Aug 21, 1:31 PM EDTSpecial Weather StatementALYFulton, Montgomery59 min
Aug 21, 1:44 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton31 min
Aug 21, 2:03 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery27 min
Aug 21, 2:26 PM EDTTornado WarningALYFulton, Montgomery34 min
Aug 21, 2:30 PM EDTSpecial Weather StatementALYSaratoga60 min
Aug 21, 2:45 PM EDTSevere Thunderstorm WarningALYSaratoga45 min
Aug 21, 3:00 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga30 min
Aug 21, 3:20 PM EDTSpecial Weather StatementALYUlster40 min
Aug 21, 3:28 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Schenectady, Washington62 min
Aug 21, 3:34 PM EDTSevere Thunderstorm WarningALYUlster56 min
Aug 21, 4:04 PM EDTAreal Flood AdvisoryALYSaratoga116 min
Aug 21, 4:04 PM EDTSpecial Weather StatementALYSchenectady, Schoharie41 min
Aug 21, 4:15 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster60 min
Aug 21, 4:24 PM EDTSpecial Weather StatementALYRensselaer36 min
Aug 21, 4:24 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington36 min
Aug 21, 4:28 PM EDTAreal Flood AdvisoryALYRensselaer, Washington2 hr
Aug 21, 4:32 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga58 min
Aug 21, 4:54 PM EDTSpecial Weather StatementALYDutchess51 min
Aug 21, 5:01 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer88 min
Aug 21, 5:05 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer55 min
Aug 21, 5:27 PM EDTSpecial Weather StatementALYColumbia, Ulster63 min
Aug 21, 5:34 PM EDTSpecial Weather StatementALYRensselaer26 min
Aug 21, 5:41 PM EDTSevere Thunderstorm WarningALYDutchess64 min
Aug 21, 5:51 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Rensselaer, Ulster54 min
Aug 21, 5:54 PM EDTAreal Flood AdvisoryALYColumbia, Rensselaer2 hr
Aug 21, 6:43 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess17 min
Aug 21, 7:00 PM EDTSevere Thunderstorm WarningALYDutchess60 min
Aug 21, 7:48 PM EDTSpecial Weather StatementALYDutchess42 min
Aug 21, 6:06 AM EDTSpecial Weather StatementALYBennington54 min
Aug 21, 6:36 AM EDTSpecial Weather StatementALYWindham39 min
Aug 21, 7:52 AM EDTAreal Flood AdvisoryALYBennington83 min
Aug 21, 8:36 AM EDTSpecial Weather StatementALYWindham39 min
Aug 21, 9:21 AM EDTAreal Flood AdvisoryALYWindham114 min
Aug 21, 5:08 PM EDTSpecial Weather StatementALYBennington, Windham67 min
Aug 21, 6:01 PM EDTSpecial Weather StatementALYWindham29 min
Aug 21, 6:05 PM EDTSevere Thunderstorm WarningALYBerkshire55 min
Aug 21, 12:36 PM EDTSpecial Weather StatementALY39 min
Aug 21, 1:13 PM EDTSpecial Weather StatementALY47 min
Aug 21, 1:23 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region37 min
Aug 21, 1:36 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region114 min
Aug 21, 4:51 PM EDTSpecial Weather StatementALY39 min
Aug 21, 5:39 PM EDTSpecial Weather StatementALY36 min

Nearby

Special Weather Statements in New York, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.